# SDR ASAA2019061289642

- Difficulty date: June 8, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 25,400 hours, 8,303 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4677
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 5,970 hours, 1,904 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 REFUEL QUANTITY INDICATOR IN WING NOT WORKING. GROUNDED - YES. RMVD & RPLCD #2 REFUEL INDICATOR IAW B737-900 AMM 28-41-61/400. CHECKED GOOD.
